| Model Number |
139093 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported that the blade breaks from the handle of the scalpel easily.The entire blade is detaching from the handle.There has been no report of patient involvement.
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
Additional Manufacturer Narrative
The device history record was reviewed and indicated that the product was released accomplishing all quality standards.The device was manufactured on november 08, 2021.Two hundred and eighty-five samples in their original packaging of the finished good 139090 lot 2130617664 were received at the manufacturing site for investigation.The samples were visually inspected and functionally tested and the reported condition was confirmed in thirty-five of the samples.A corrective and preventative action has been initiated to investigate and address the reported condition.This complaint will be used for tracking and trending purposes.